# SDR GTIA040326

- Difficulty date: April 15, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Dislodged
- Location: Exit Slide
- Component: Slide
- Component part number: D29982113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R EMERGENCY EXIT SLIDE HAS CABLES PROTRUDING FROM COVER.  REPLACED SLIDE ASSEMBLY, DOOR 1R.  (M)
